Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ferikind injection. Used for? Dropped blood count. USG shows swelling in liver. Advise?

Ferikind injection used to cure which disease sir for my mom blood count is dropd suddenly doc prescribed to took USG .. in that result it shows swelling in liver at the time doc prescribed ferikind injection to increase blood count from 4 after using this injection it raises upto 6 pls advise sir my mail id is YYYY@YYYY if u want i will send the scan copy of the report doctor
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
if your dioctor feels it is anaemia due to iron deficiency, injectable iron is used to treat it early .
if, Hb was 4gm % , she should also require blood.
liver swelling?
need details of the report. many causes.
LFT(liver function tests) and many blood, stool and urine tests are needed to evaluate anaemia.
your doc is the best judge.
or else send ALL the reports done.

take care and keep me posted.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor